# SDR 2007UALA00716

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 32,791 hours, 4,024 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM CTR INTO NR 2 MAIN TANK IN FIRST HOUR OF FLIGHT. TANK ENTRY & TROUBLESHOOTING IDENTIFIED FUEL JETTISON PUMP CHECK VALVE NOT FULLY CLOSING.  REPLACED VALVE & AIRCRAFT RETURNED TO SERVICE.   SUSPECT VALVE WEAR LED TO HANG-UP WHICH PREVENTED CLOSING.
